# SDR AALA202304101717

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A320*
- Aircraft serial: 1704
- Aircraft time: 68,470 hours, 26,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT ILLUNINATED. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE PER AMM 25-60 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-14.
